# SDR ZZDA2007287

- Difficulty date: October 12, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 365-415
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DAMAGE FWD ABOVE CARGO DOOR FOUR FOOT SCRATCH, DENT DUE TO BAGGAGE CART.  CUT OUT DAMAGED AREA IAW EA 17-53-010764B.  PERFORMED HFEC AT ALL OPEN HOLES AND CUT OUT OF DAMAGE AREA IAW NT SRM 06-10-01.  NO CRACKS NOTED.  FAB REPAIR DOUBLERS, INSTALLED DOUBLERS AND 1 FELLE IAW EA 17-53-00764B.
